zbMATH — the first resource for mathematics

Interpretability of the Cantor varieties. (English. Russian original) Zbl 0849.08007
Algebra Logic 34, No. 4, 258-262 (1995); translation from Algebra Logika 34, No. 4, 464-471 (1995).
A Cantor variety \(C_n\), \(n \geq 2\), is a variety of algebras with one \(n\)-ary functional symbol \(g\) and \(n\) unary functional symbols \(f_1, \dots, f_n\) satisfying the following identities: \(f_i(g(x_1,\dots, x_n)) = x_i\), \(1 \leq i \leq n\), \(g(f_1(x),\dots,f_n(x)) = x\).
An SC-theory (or a Mal’tsev theory) of a variety \(V\) is the collection of all strong Mal’tsev conditions satisfied in \(V\).
Theorem I. The SC-theory of the Cantor variety \(C_2\) has bases of any finite length \(\geq 1\).
Theorem II. The dimension of every Cantor variety \(C_n\) is infinite.
Reviewer: J.Duda (Brno)
08B05 Equational logic, Mal’tsev conditions
03C05 Equational classes, universal algebra in model theory
Full Text: DOI EuDML
[1] O. C. Garcia and W. Taylor, ?The lattice of interpretability types of varieties,?Mem. AMS,50, No. 305 (1984). · Zbl 0559.08003
[2] R. McKenzie and S. Swerczkowski, ?Non-covering in the interpretability of equational theories,?Alg. Univ.,30, No. 2, 157-170 (1993). · Zbl 0802.08004
[3] D. M. Smirnov,Varieties of Algebras [in Russian], Nauka, Novosibirsk (1992). · Zbl 0778.08003
[4] D. M. Smirnov, ?Interpretability types of varieties and strong Mal’tsev conditions,?Sib. Mat. Zh.,35, No. 3, 683-695 (1994). · Zbl 0855.34086
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.